| Catalog Number |
66801281 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a npwt treatment, a renasys touch device & power sup displayed a blockage alarm message on the screen after changing the canister and resuming treatment.The problem was not solved by exchanging the canister.The treatment was resumed, without any delay, with a back-up device.Patient was not injured as consequence of this problem.
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.While a blockage in the npwt system (pump/canister/dressing) may lead to a loss of negative pressure, it will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.